MAUDE Adverse Event Report: Symatese Evolysse Form; IMPLANT, DERMAL, FOR AESTHETIC USE

Symatese Evolysse Form; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-FRM-01
Medical Device Problem Codes Off-Label Use (1494); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Dyspnea (1816); Low Blood Pressure/ Hypotension (1914); Anaphylactoid / Anaphylaxis (2218); Pallor (2468)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury

Brand Name
Evolysse Form
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
Symatese
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
MDR Report Key50950438
Report Number3015260155-2026-00017
Device Sequence Number10429279
Product Code LMH
UDI-Device Identifier03760172161264
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/30/2026
Report Date (Section F) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-FRM-01
Device Lot NumberS2252880126
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/03/2026
Event Location Other
Date Report to Manufacturer09/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale
Date Report Sent to FDA09/30/2026